EconPapers    
Economics at your fingertips  
 

Stable sets for exchange economies with interdependent preferences

Maria Graziano (), Claudia Meo and Nicholas C. Yannelis

Journal of Economic Behavior & Organization, 2017, vol. 140, issue C, 267-286

Abstract: We introduce the notion of stable sets with externalities and prove its existence. Stable sets provide a successful alternative to core notions of externalities (i.e., α-core, β-core and strong Nash equilibrium), which are typically empty. However, the stable sets do exist in situations where the above core notions are empty.

Keywords: Stable sets; Interdependent preferences; Core; Types of agents (search for similar items in EconPapers)
JEL-codes: C71 D51 D70 (search for similar items in EconPapers)
Date: 2017
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S016726811730152X
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Stable Sets for Exchange Economies with Interdependent Preferences (2016) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jeborg:v:140:y:2017:i:c:p:267-286

Access Statistics for this article

Journal of Economic Behavior & Organization is currently edited by Neilson, William Stuart

More articles in Journal of Economic Behavior & Organization from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-02-11
Handle: RePEc:eee:jeborg:v:140:y:2017:i:c:p:267-286